# SDR SWAA2021021543524

- Difficulty date: January 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER LOCATED BS 360 TO BS 380 STR 27R WL 148.5 AT EQUIPMENT ELECTRONIC COMP / PERFORMED PERMANENT REPAIR ON STRINGER 27R BS 360 TO BS 380 W/148.5 AT EQUIPMENT ELECTRONIC COMP IAW SRM B737-700 53-00-03-2R REPAIR 1 FIG 206 MATERIAL USED ON STRINGER SECTION (-7) 7075-T6 0.032' CHANEL (-2) AND ANGLES (-3) 7075-T6 0.036' AND EVALUATED ALLOWABLE DAMAGE LIMITS AND FOUND OUT LIMITS DUE TO EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM B737-700 53-00-03-1A-1 AD1 PARAGRAPH 4A(1)(B) FIGURE 103 DETAIL C P/O MATERIAL 2020-203301
